Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Intermittent dizziness throughout the day, difficulty in sleeping. Angioplasty in one vein done. Help?

i am 39 year working in IT Telecom Engineer.Nov 26th I got angoplasty in one vain having 90% block.After oprating I feel very good can walk more then 30 min and work swiftly.Suddenly after 1 month from tomorrow i am getting dizzy feeling in a day 7 to 10 time.As happen just like goes on gaint wheel round after sometime getting dizzy.In night while sleeping turning getting same but slight due to that i cant sleep properly. My name is Rajendra
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear patient,

Thanks for your question. It may be important for you to review your medication list with your cardiologist, since many times after an intervention medications get adjusted and many of them could cause the symptoms you are referring to. Other causes of fainting include abnormal rhythms of the heart and changes in blood pressure; it is rare for blockages of the heart arteries to cause fainting episodes though

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Wed, 12 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor